# SDR CALA2017032000661

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 104,347 hours, 16,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Loose
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENTIRE AIRCRAFT TOO HOT TRIED BOTH PACKS IN MAN COOL. TRIM AIR OFF. ONE PACK OFF AT A TIME EMERGENCY DECLARED. INSPECTED BOTH PACK COMP, NO PROBLEMS NOTED. BITE TEST SHOWS NO FAULTS, REF FIM 21-61 TASK 803, ALL TRIM AIR VALVES OPERATING NORMALLY. RAN ENGINES REF 71-00-00 OPERATED PACKS AND GOT 63F IN ALL CABINS. DURING INSPECTION ON ELECTRICAL SYSTEM FOUND LEAD A1 LOOSE ON K114 RELAY AT P34, REF WDM 24-41-11 PG 1A,RETIGHTENED.
